# SDR YENA2022022500099

- Difficulty date: January 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 52,146 hours, 18,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5143
- Condition: Failed
- Location: 12wl
- Part time: 64,000 hours, 22,914 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU UNIT FAILT 10WL, 11WL, 12WL, 13WL ON PASSENGER CABIN ; REMOVED AND REPLACED EMERGENCY SUPPLY UNIT (EPSU) FIN 10WL, 11WL, 12WL, 13WL IAW AMM 33-51-38-400-001-A AND PERFORMED BITE TEST IAW AMM 33-51-38-400-001-A TEST IS OK REF AEROMAN WO# 2021-342/1 WCC# 2021-567974
